# SDR CA120917015

- Difficulty date: July 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985AN1
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CH90ER
- Condition: Separated
- Location: Nr 1
- Part time: 769 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE PILOT NOTICED VIBRATION.  PRECAUTIONARY LANDING CARRIED OUT. ENGINE EXAMINED AND FOUND NR 1 CYLINDER HAD SEPARATED FROM CASE.  BROKEN STUDS REPLACED WITH NEW STUDS AND ENGINE RETURNED TO SERVICE.
